So Many Signs

1 Replies
MissHopefull08 - February 9

Me & my boyfriend are kinda dumb and we don't use condoms all the time, but I am on birth control which I take everyday at the same time! But a little while ago I had to take some antibiotics totally forgetting that it can cause your birth control to not be as effective. So my concerns are...my last perios about 2-3 weeks ago was very abnormal I started about 4 days after I started my sugar pills which is pretty normal but then my period was just brown discharge and I only bleed for one day and it was extremly heavy and then just stopped! Now I've been have the brown discharge for the past 2 days and my breat hurt really bad and I'm tired and cranky all the time...and I shouldn't be tired since I go to bed pretty early most nights. So what could be going on?

 

Grandpa Viv - February 9

You could be pregnant - nothing works 100% except abstinence. Take a test to be sure if you continue with the next active pills. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?